Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Loss of appetite, bad stools, nausea, lactose intolerant

Hi Doctor, Whenever I go back to school, I lose my appetite for a week or two, i take anxiety meds but that doesnt seem to work I m just confused, and besides that I ve been having bad stools for months, loose not diahrea but smelly different colors, no appetite from that, nausea, in the past I was lactose intolerant but I got through that, now I m confused because I get these feelings from general food also I feel like, any suggestions
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello adn thank you for asking HCM,

I understand your concern. Problems in the abdomen are probably psychologically conditioned and this condition is called irritable bowel syndrome. To be sure that there is no other condition beside, my suggestion is to visit your GP to make some diagnostic tests. Untill then try to take probiotics and avoid stress. Some ways to help relieve stress include relaxation techniques, such as meditation or breathing exercises, physical activities, such as yoga, pilates or tai chi (where deep breathing and relaxation is combined with slow and gentle movements), regular exercise, such as walking, running or swimming.
If you are particularly stressed, you may benefit from a talking therapy, such as stress counselling or cognitive behavioural therapy (CBT).
I hope this answer was helpful to you.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor